# SDR UIEA2020090431934

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000-1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK CORROSION AT RBL 11 STA 1000 TO 1265.  CABIN STA 1000-1265 RBL 11.33 SEAT TRACK REPAIRED AS PER SRM 53-40-52-2R-3 REPAIR 3, REF NRC WRA502787 AND WRA502746 FOR WORK DETAIL NEED REPEAT INSPECTION PER SRM TABLE II.
